Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 13, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 11, 2013, 2:49 PM MST for Coconino County, Arizona. It took effect at Jun 12, 2013, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2013, 2:49 PM MST (21:49 UTC)
- In effect from
- Jun 12, 2013, 1:00 PM MST
- Expired
- Jun 12, 2013, 7:23 PM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
County Coconino County, AZ
The radar
The Flagstaff radar (KFSX), 150 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2836 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
954 WWUS85 KFGZ 112149 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 249 PM MST TUE JUN 11 2013 ...CRITICAL FIRE WEATHER IS EXPECTED WEDNESDAY AND IS PROBABLE THURSDAY ACROSS NORTH CENTRAL AND NORTHWEST ARIZONA... .A RED FLAG WARNING IS IN EFFECT FOR WEDNESDAY FOR NORTHWEST COCONINO COUNTY. A FIRE WEATHER WATCH FOR THURSDAY REMAINS IN EFFECT. DRY SOUTHWEST FLOW WILL INCREASE ACROSS THE REGION WEDNESDAY AND THURSDAY AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHWESTERN UNITED STATES. THE STRONGEST WINDS ARE EXPECTED TO REMAIN IN NORTHWEST COCONINO COUNTY WEDNESDAY...SPREADING SOUTH AND EAST TO THE FLAGSTAFF AND BLACK MESA AREAS BY THURSDAY. AZZ104-106-107-121300- /O.UPG.KFGZ.FW.A.0006.130612T2000Z-130613T0300Z/ /O.NEW.KFGZ.FW.W.0013.130612T2000Z-130613T0300Z/ /O.CON.KFGZ.FW.A.0007.130613T1700Z-130614T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 249 PM MST TUE JUN 11 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...COCONINO PLATEAU...GRAND CANYON...KAIBAB PLATEAU. * TIMING...WEDNESDAY FROM NOON TO 8 PM MST...THURSDAY FROM 10 AM TO 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$ AZZ105-109-112-115-139-121300- /O.CON.KFGZ.FW.A.0007.130613T1700Z-130614T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- 249 PM MST TUE JUN 11 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...MOST OF COCONINO COUNTY AND NORTHERN NAVAJO COUNTY. * TIMING...10 AM TO 8 PM MST THURSDAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH. && $$
4 follow-up statements
746 WWUS85 KFGZ 121055 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 355 AM MST WED JUN 12 2013 ...CRITICAL FIRE WEATHER IS EXPECTED WEDNESDAY AND THURSDAY ACROSS NORTH CENTRAL AND NORTHWEST ARIZONA... .A RED FLAG WARNING IS IN EFFECT FOR NORTHWEST COCONINO COUNTY THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTHWEST AND NORTH CENTRAL ARIZONA ON THURSDAY. DRY SOUTHWEST FLOW WILL INCREASE ACROSS THE REGION WEDNESDAY AND THURSDAY AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHWESTERN UNITED STATES. THE STRONGEST WINDS ARE EXPECTED TO REMAIN IN NORTHWEST COCONINO COUNTY WEDNESDAY...SPREADING SOUTH AND EAST TO THE FLAGSTAFF AND BLACK MESA AREAS BY THURSDAY. AZZ104-106-107-121900- /O.UPG.KFGZ.FW.A.0007.130613T1700Z-130614T0300Z/ /O.NEW.KFGZ.FW.W.0014.130613T1700Z-130614T0300Z/ /O.CON.KFGZ.FW.W.0013.130612T2000Z-130613T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 355 AM MST WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...NORTHWESTERN COCONINO COUNTY...INCLUDING THE KAIBAB PLATEAU AND COCONINO PLATEAU. * TIMING...WEDNESDAY FROM 1 PM TO 8 PM MST...THURSDAY FROM 10 AM TO 8 PM MST. * 20 FOOT WINDS...WEDNESDAY SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. THURSDAY SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105-109-112-115-139-121900- /O.UPG.KFGZ.FW.A.0007.130613T1700Z-130614T0300Z/ /O.NEW.KFGZ.FW.W.0014.130613T1700Z-130614T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- 355 AM MST WED JUN 12 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MUCH OF NORTH CENTRAL ARIZONA. * TIMING...10 AM TO 8 PM MST THURSDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ140-121900- /O.NEW.KFGZ.FW.W.0014.130613T1700Z-130614T0300Z/ NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 355 AM MST WED JUN 12 2013 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY. * AFFECTED AREA...MUCH OF NORTH CENTRAL ARIZONA. * TIMING...10 AM TO 8 PM MST THURSDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
345 WWUS85 KFGZ 122012 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 112 PM MST WED JUN 12 2013 ...CRITICAL FIRE WEATHER IS EXPECTED WEDNESDAY AND THURSDAY ACROSS NORTH CENTRAL AND NORTHWEST ARIZONA... .A RED FLAG WARNING IS IN EFFECT FOR NORTHWEST COCONINO COUNTY THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTHWEST AND NORTH CENTRAL ARIZONA ON THURSDAY. THURSDAYS FORECAST WIND GUSTS HAVE BEEN LOWERED TO 40 MPH. DRY SOUTHWEST FLOW WILL INCREASE ACROSS THE REGION WEDNESDAY AND THURSDAY AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHWESTERN UNITED STATES. THE STRONGEST WINDS ARE EXPECTED TO REMAIN IN NORTHWEST COCONINO COUNTY WEDNESDAY...SPREADING SOUTH AND EAST TO THE FLAGSTAFF AND BLACK MESA AREAS ON THURSDAY. AZZ104-106-107-130415- /O.CON.KFGZ.FW.W.0013.000000T0000Z-130613T0300Z/ /O.CON.KFGZ.FW.W.0014.130613T1700Z-130614T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 112 PM MST WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHWESTERN COCONINO COUNTY...INCLUDING THE KAIBAB PLATEAU AND COCONINO PLATEAU. * TIMING...TODAY FROM 1 PM TO 8 PM MST...THURSDAY FROM 10 AM TO 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH BOTH WEDNESDAY AND THURSDAY AFTERNOON. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105-109-112-115-139-140-130415- /O.CON.KFGZ.FW.W.0014.130613T1700Z-130614T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 112 PM MST WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...MUCH OF NORTH CENTRAL ARIZONA * TIMING...10 AM TO 8 PM MST THURSDAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
571 WWUS85 KFGZ 122144 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 244 PM MST WED JUN 12 2013 ...CRITICAL FIRE WEATHER IS EXPECTED THIS AFTERNOON AND THURSDAY ACROSS NORTH CENTRAL AND NORTHWEST ARIZONA... .A RED FLAG WARNING IS IN EFFECT FOR NORTHWEST COCONINO COUNTY THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTHWEST AND NORTH CENTRAL ARIZONA ON THURSDAY. THE START TIME HAS BEEN PUSHED BACK TO NOON MST AND THURSDAYS FORECAST WIND GUSTS WERE LOWERED TO 40 MPH. DRY SOUTHWEST FLOW WILL INCREASE ACROSS THE REGION TODAY AND THURSDAY AS A LOW PRESSURE SYSTEM MOVES INTO THE NORTHWESTERN UNITED STATES. THE STRONGEST WINDS ARE EXPECTED TO REMAIN IN NORTHWEST COCONINO COUNTY THIS AFTERNOON AND SPREAD SOUTHEAST TO THE FLAGSTAFF AND BLACK MESA AREAS ON THURSDAY. AZZ104-106-107-130545- /O.EXT.KFGZ.FW.W.0014.130613T1900Z-130614T0200Z/ /O.CON.KFGZ.FW.W.0013.000000T0000Z-130613T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 244 PM MST WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHWEST COCONINO COUNTY...INCLUDING THE KAIBAB PLATEAU AND COCONINO PLATEAU. * TIMING...TODAY FROM 1 PM TO 8 PM MST...THURSDAY FROM NOON TO 8 PM MST. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105-109-112-115-139-140-130545- /O.EXT.KFGZ.FW.W.0014.130613T1900Z-130614T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 244 PM MST WED JUN 12 2013 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...MUCH OF NORTH CENTRAL ARIZONA * TIMING...NOON TO 7 PM MST THURSDAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
221 WWUS85 KFGZ 130223 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 723 PM MST WED JUN 12 2013 AZZ104-106-107-131030- /O.CAN.KFGZ.FW.W.0013.000000T0000Z-130613T0300Z/ /O.CON.KFGZ.FW.W.0014.130613T1900Z-130614T0200Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 723 PM MST WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING FOR TODAY IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE RED FLAG WARNING FOR TODAY...A RED FLAG WARNING REMAINS IN EFFECT ON THURSDAY FROM NOON TO 7 PM MST. * AFFECTED AREA...NORTHWEST COCONINO COUNTY...INCLUDING THE KAIBAB PLATEAU AND COCONINO PLATEAU. * TIMING...THURSDAY FROM NOON TO 7 PM MST. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105-109-112-115-139-140-131030- /O.CON.KFGZ.FW.W.0014.130613T1900Z-130614T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 723 PM MST WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...MUCH OF NORTH CENTRAL ARIZONA. * TIMING...NOON TO 7 PM MST THURSDAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 11, 2:30 PM MST, 19 minutes earlier.
Area forecast discussion, Jun 11, 2:30 PM MST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST TUE JUN 11 2013 .SYNOPSIS...DRY AND BREEZY WEATHER WILL CONTINUE ACROSS MOST OF NORTHERN ARIZONA THROUGH AT LEAST SUNDAY. A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS WILL BE POSSIBLE AROUND THE WHITE MOUNTAINS ON THURSDAY AND FRIDAY. DAYTIME TEMPERATURES WILL REMAIN NEAR TO ABOVE NORMAL. && .DISCUSSION...THE GENERAL PATTERN OVER THE COMING WEEK WILL INCLUDE HIGH PRESSURE CENTERED OVER THE SOUTH CENTRAL UNITED STATES WITH LOW PRESSURE ALONG THE WEST COAST. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL PRODUCE A PERSISTENT DRY AND WARM SOUTHWEST FLOW ACROSS ARIZONA. SO...EXPECT BREEZY TO WINDY AFTERNOONS AND NEAR TO ABOVE NORMAL TEMPERATURES AS FAR AS THE EYE CAN SEE. ON WEDNESDAY AND THURSDAY...SOUTHWEST WINDS WILL BE ON THE INCREASE AS THE WEST COAST LOW DIPS SOUTHWARD. THE RESULT WILL BE ELEVATED FIRE WEATHER CONCERNS ACROSS NORTHWEST ARIZONA. A RED FLAG WARNING IS IN EFFECT ON WEDNESDAY FOR A GENERAL AREA THAT INCLUDES THE GRAND CANYON. IN ADDITION...THERE IS A FIRE WEATHER WATCH FOR AN EVEN LARGER AREA OF NORTHWEST ARIZONA THURSDAY AFTERNOON. SEE THE FIRE WEATHER SECTION BELOW OR PHXRFWFGZ FOR DETAILS. MEANWHILE...IN RESPONSE TO THE WEST COAST LOW DIPPING TOWARD ARIZONA A WEAK LOBE OF HIGH PRESSURE OVER MEXICO WILL SHIFT INTO NEW MEXICO. THE SHIFT OF THIS HIGH WILL OPEN THE DOOR TO SOUTHERLY FLOW AND DEEPER MOISTURE OVER THE SOUTHEAST CORNER OF ARIZONA. JUST ENOUGH OF THIS MOISTURE WILL NOSE NORTHWARD FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORM OVER FAR EASTERN PORTIONS OF ARIZONA ON THURSDAY AND FRIDAY. FOR THE WEEKEND INTO EARLY NEXT WEEK...WARM AND DRY SOUTHWEST FLOW LOOKS TO DRY OUT THE ENTIRE STATE. THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE. && .AVIATION...FOR THE 00Z PACKAGE...EXPECT VFR CONDITIONS WITH SKC-SCT250 MSL BECOMING BKN250 MSL TONIGHT. SFC WINDS SW 10-20KTS GUSTS TO 25KTS THROUGH 02Z WEDS THEN LIGHT. AFT 18Z WEDS...SFC WINDS SW10-25KT GUSTS TO 35KT...FASTEST WINDS WEST OF A KPGA-KPRC LINE. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...NORTHERN ARIZONA WILL REMAIN BETWEEN HIGH PRESSURE TO OUR EAST AND LOW PRESSURE OVER THE PACIFIC NORTHWEST FOR SEVERAL DAYS. UPPER LEVEL DISTURBANCES MOVING THROUGH GREAT BASIN ON WEDNESDAY AND THURSDAY WILL BRING INCREASING 20 FOOT WIND SPEEDS TO THE NORTHWEST PORTIONS OF OUR DISTRICT. A RED FLAG WARNING HAS BEEN ISSUED FOR WEDNESDAY FOR WESTERN COCONINO COUNTY. THURSDAYS FIRE WEATHER WATCH COVERING A LARGER AREA IN NORTHERN ARIZONA WILL BE CONTINUED. SEE PHXRFWFGZ FOR DETAILS. ALSO ON THURSDAY...MID LEVEL MOISTURE AND INSTABILITY SHOULD MOVE INTO APACHE COUNTY AND A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST THERE. FRIDAY THROUGH SUNDAY...WARM AND BREEZY CONDITIONS WILL CONTINUE WITH DRY WEATHER FOR MOST OF THE AREA. WIND SPEEDS SHOULD REMAIN BELOW CRITICAL CRITERIA. MID LEVEL MOISTURE LINGERING OVER EASTERN APACHE COUNTY FRIDAY AND SATURDAY WILL KEEP THE THREAT OF HIGH BASED AFTERNOON THUNDERSTORMS THERE. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING 1 PM TO 8 PM MST WEDNESDAY FOR ARIZONA FIRE WEATHER ZONES AZZ104-106-107. FIRE WEATHER WATCH 10 AM TO 8 PM MST THURSDAY AZZ104>107-109-112-115-139. && PUBLIC.........MCCOLLUM AVIATION.......DL FIRE WEATHER...DL FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 11, 4:03 AM MST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 403 AM MST TUE JUN 11 2013 AZZ004>007-009-012-015-039-120730- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-BLACK MESA AREA- 403 AM MST TUE JUN 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DEEPENING TROUGH OF LOW PRESSURE OVER THE PACIFIC NORTHWEST WILL BRING INCREASED SOUTHWEST WINDS TO NORTHERN ARIZONA WEDNESDAY AND THURSDAY. WITH LOW HUMIDITY AND WARM TEMPERATURES...THIS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF NORTHWESTERN ARIZONA. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR BOTH WEDNESDAY AND THURSDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:01 AM MST | Fire Weather Watch | FGZ | Coconino | 11 hr |
| Jun 11, 4:01 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 24 hr |
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.